Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 259, NWS Norman, OK

May 10, 2017Lincoln County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 10, 2017, 9:42 PM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2017, 9:42 PM CDT (02:42 UTC)
Expired
May 10, 2017, 10:00 PM CDT
In force
18 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 94 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
1.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

438 
WUUS54 KOUN 110242
SVROUN
OKC081-119-110300-
/O.NEW.KOUN.SV.W.0259.170511T0242Z-170511T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
942 PM CDT WED MAY 10 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lincoln County in central Oklahoma...
  Eastern Payne County in central Oklahoma...

* Until 1000 PM CDT

* At 942 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles west of Pawnee to 4 miles northwest of
  Cushing to 5 miles south of Agra, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Cushing, Yale, Glencoe, Agra, Quay, Avery, Ingalls and Parkland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3624 9682 3616 9682 3616 9662 3583 9662
      3579 9694 3602 9687 3625 9694
TIME...MOT...LOC 0242Z 254DEG 41KT 3631 9689 3604 9681 3582 9687 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
1 follow-up statement
067 
WWUS54 KOUN 110258
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
958 PM CDT WED MAY 10 2017

OKC081-119-110308-
/O.EXP.KOUN.SV.W.0259.000000T0000Z-170511T0300Z/
Lincoln OK-Payne OK-
958 PM CDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN AND
EASTERN PAYNE COUNTIES WILL EXPIRE AT 1000 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

LAT...LON 3624 9682 3616 9682 3616 9662 3583 9662
      3579 9694 3602 9687 3625 9694
TIME...MOT...LOC 0258Z 254DEG 41KT 3636 9669 3609 9661 3587 9667 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:56 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 10, 6:56 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Norman OK
656 PM CDT Wed May 10 2017

.DISCUSSION...
Severe thunderstorm and heavy rainfall potential continues
this evening mainly across southwestern Oklahoma.

Latest radars as of 650 pm depicted numerous showers and
thunderstorms near an old outflow boundary from Quanah Texas to
Altus to Fort Cobb. Think storms will continue near this boundary.
Some storms will likely be severe with large hail and damaging
winds as the main hazard. Training of storms may lead to heavy
rainfall of 1 to 3 inches and localized flooding as well as the
air is moist (precipitable water values 1.2-1.7", well above
average for this time of year).

These storms will move into the Oklahoma City metro area between
730 pm and midnight, but overall, are expected to weaken as the
air is cooler and more stable across central Oklahoma (MLCAPE
500-1500 J/kg) compared to southwestern Oklahoma and western north
Texas (MLCAPE 1500-2500 J/kg). Still cannot rule out some severe
hail and wind reports as well as heavy rainfall and localized
flooding.

Northwest of the outflow boundary appears to have a lower severe
potential tonight due to cooler and more stable air in place.
Southeast of the outflow boundary may remain too capped for storm
development this evening.

It appears the threat for tornadoes may be decreasing in many
areas this evening. Latest storms appear mainly be northwest and
located on the cooler side of the outflow boundary. Low level
shear will be increasing over the next few hours however, so will
continue to monitor, especially near the Lawton, Wichita Falls,
and Vernon areas where the latest STP values were 2 to 3.

Products will be updated shortly.

Aviation discussion for the 00 UTC TAFs is below as well.

MBS

&&

.AVIATION...
Have very low confidence in the TAFs.

ISO-NUM TSRA will affect locations near KLTS-KOKC before 06 UTC
and bring brief MVFR conditions as well as variable strong winds.

Additional SHRA/TSRA may affect other sites as well and continue
anytime now through Thursday night, but pinpointing when and where
activity occurs remains very challenging.

Widespread MVFR and lower conditions may form anywhere north of
KLTS-KOUN before 18 UTC. Most places are expected to be MVFR or
VFR after 18 UTC.

A surface wind shift to the north will occur at many sites 09-22
UTC as a cold front moves south.

MBS

&&

.PREV DISCUSSION... /issued 155 PM CDT Wed May 10 2017/

DISCUSSION...
Main focus is this afternoon and evening with potential for severe
thunderstorms. Latest observations show an outflow from morning
convection oriented east-northeast to west-southwest across the
area, roughly from just south of Ponca City to near Kingfisher to
just north of Hobart and Altus. North of the boundary, convection
has been persistent.

Latest water vapor band imagery shows deep closed low over central
New Mexico early this afternoon, drifting slowly east. 7.3
micrometer band clearly shows deep EML plume moving north-
northeast atop moist boundary layer. Moderate instability is
expected from mid-late afternoon south of aforementioned outflow
boundary, across extreme southwest Oklahoma and western north
Texas. Deep moist boundary layer and meridional flow may not be
favorable for significant eastward mixing of the dryline and
latest short term model guidance support this. Backed low level
flow that veers quickly above the surface as well relatively low
LCLs will support low-level mesocyclones and a tornado threat.
Significant CAPE in the hail growth zone and a tendency for
supercell storm mode will support a threat of large to very large
hail as well. Damaging winds are another convective threat.
Thunderstorms should move northeast potentially reaching the I-35
corridor this evening. This will be the main area of convection
today. Further north convection and a few marginally severe storms
will be possible, but the air mass north of the boundary is
comparatively more stable.

We have shifted precipitation chances tomorrow further west based
on trends. There is some uncertainty on how convection will evolve
this evening and overnight, and this will have implications on
tomorrow's forecast. Admittedly the majority of our attention has
been on today and tonight's potential. But, there seems to be
enough signal in model trends to bring thunderstorm chances
further west, with afternoon convection (including the possibility
of severe thunderstorms) certainly possible near I-35 and the
metro.

No significant chances were needed to latter portions of the
forecast. Mean ridging should preclude convection through at least
Sunday afternoon, but some isolated storms that develop in the
panhandles (if they develop) may approach far western Oklahoma by
evening. An ejecting shortwave trough across the central Rockies
into the central and northern Plains early next week will lead to
daily convective chances, and severe thunderstorms may be
possible. We will refine timing, coverage and threats as smaller
scale details become more clear during the next few days.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  80  57  73 /  90  60  40  10
Hobart OK         60  80  55  75 /  70  20  20   0
Wichita Falls TX  64  87  59  77 /  30  20  10   0
Gage OK           55  71  48  73 /  50  50  10   0
Ponca City OK     62  77  55  73 /  50  70  50  10
Durant OK         67  80  59  75 /  20  80  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

17
Hazardous weather outlook, May 10, 8:26 PM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
826 PM CDT Wed May 10 2017

OKZ004>048-050>052-TXZ083>090-120130-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
826 PM CDT Wed May 10 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms across portions of
Oklahoma and western north Texas tonight.

.Location...
The Slight Risk area is west of a line from Stillwater and
Shawnee, to Pauls Valley and Ardmore, Oklahoma.

.Timing...
Severe storms will be possible through midnight tonight.

.Impacts...
Large hail up to the size of golf balls and damaging wind gusts
up to 70 mph will be possible. A few tornadoes will also be
possible, especially across portions of southwestern Oklahoma and
western north Texas.

.Discussion...
Ongoing thunderstorms over central and southwestern Oklahoma and
western north Texas will continue to pose a threat of severe
weather through the remainder of the evening as they slowly
move east and northeast.

Large hail and strong winds will be the main concerns across the
risk area. A few tornadoes will also be possible, especially near
the outflow boundary in southwest Oklahoma and western north
Texas where the air is most unstable.

The potential for severe weather is expected to decrease after
midnight tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT....
Storm spotter groups and emergency management personnel across
the risk area should remain alert for severe weather operations.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
There is a slight risk of severe thunderstorms Thursday afternoon
and evening across portions of southeastern Oklahoma. Large hail,
damaging winds, and perhaps a tornado or two will be possible.

Thunderstorm chances will end late Thursday night across eastern
and southeastern Oklahoma, then return Monday into early
next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS

In the hours before

Special weather statement, May 10, 9:23 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
923 PM CDT WED MAY 10 2017

OKZ025-110300-
Oklahoma OK-
923 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Oklahoma County
Until 1000 PM CDT...

AT 921 PM CDT, a strong thunderstorm was located over southwestern
Oklahoma City, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Oklahoma City, Midwest City, Del City, Bethany, Choctaw, Warr Acres,
Spencer, Nichols Hills, Nicoma Park, Valley Brook, Tinker Air Force
Base, Forest Park, Lake Aluma, Smith Village, The Capitol, The
Fairgrounds and Will Rogers Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3538 9766 3549 9767 3562 9735 3538 9730
TIME...MOT...LOC 0221Z 252DEG 21KT 3542 9762

MAHALE
Local storm report, May 10, 9:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
927 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TORNADO          7 SSE CHATTANOOGA       34.33N 98.60W
05/10/2017                   COTTON             OK   STORM CHASER

            FROM PENN STATE STORM CHASE TEAM. RADAR INDICATED THE

            TORNADO LIKELY MOVED NEAR THE TILLMAN-COTTON COUNTY LINE.

&&
Special weather statement, May 10, 9:29 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
929 PM CDT WED MAY 10 2017

OKZ027-038-039-044-110300-
Grady OK-Cotton OK-Stephens OK-Comanche OK-
929 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR southern Grady...northeastern
Cotton...northwestern Stephens and southeastern Comanche Counties
Until 1000 PM CDT...

AT 926 PM CDT, strong thunderstorms were along a line extending from
7 miles south of Sterling to 5 miles north of Walters, moving east at
30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3439 9838 3469 9817 3491 9807 3500 9770
      3475 9768 3457 9781 3439 9800
TIME...MOT...LOC 0226Z 253DEG 25KT 3465 9814 3443 9829

BRB
Special weather statement, May 10, 9:36 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
936 PM CDT WED MAY 10 2017

OKZ013-020-026-110300-
Payne OK-Lincoln OK-Noble OK-
936 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR Payne...northern Lincoln and
southeastern Noble Counties Until 1000 PM CDT...

AT 935 PM CDT, strong thunderstorms were along a line extending from
3 miles north of Glencoe to 6 miles northeast of Ripley to near Agra
to 5 miles southeast of Tryon, moving east at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Stillwater, Cushing, Perkins, Yale, Morrison, Carney, Glencoe, Tryon,
Ripley, Agra, Quay, Avery, Ingalls and Parkland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3625 9692 3624 9682 3616 9682 3616 9662
      3583 9662 3578 9705 3631 9705 3633 9700
      3633 9692
TIME...MOT...LOC 0235Z 248DEG 45KT 3628 9694 3609 9685 3591 9684 3581
9691

MAHALE
Local storm report, May 10, 9:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
938 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             2 W CHILLICOTHE         34.26N 99.55W
05/10/2017  E1.00 INCH       HARDEMAN           TX   PUBLIC

&&

DW
Special weather statement, May 10, 9:39 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
939 PM CDT WED MAY 10 2017

OKZ028-029-110315-
Cleveland OK-McClain OK-
939 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR central Cleveland and west
central McClain Counties Until 1015 PM CDT...

AT 938 PM CDT, a strong thunderstorm was located over Cole, moving
east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Norman, Newcastle, Blanchard, Purcell, Noble, Slaughterville,
Goldsby, Dibble, Washington, Cole and Lake Thunderbird.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3501 9766 3508 9767 3518 9767 3533 9727
      3509 9718
TIME...MOT...LOC 0238Z 250DEG 31KT 3511 9757

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:07 PM CDTSpecial Weather StatementOUNKiowa38 min
May 10, 7:20 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman40 min
May 10, 7:23 PM CDTAreal Flood AdvisoryOUNCaddo3 hr
May 10, 7:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman54 min
May 10, 7:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
May 10, 7:45 PM CDTAreal Flood AdvisoryOUNTillman60 min
May 10, 7:55 PM CDTTornado WarningOUNTillman35 min
May 10, 8:03 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche42 min
May 10, 8:17 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma43 min
May 10, 8:28 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman62 min
May 10, 8:31 PM CDTTornado WarningOUNCotton, Tillman29 min
May 10, 8:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady38 min
May 10, 8:52 PM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
May 10, 8:55 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Stephens3 hr
May 10, 9:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
May 10, 9:29 PM CDTSpecial Weather StatementOUNStephens31 min
May 10, 9:36 PM CDTSpecial Weather StatementOUNPayne24 min
May 10, 9:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 10, 9:53 PM CDTSpecial Weather StatementOUNMcClain37 min
May 10, 9:56 PM CDTSpecial Weather StatementOUNStephens34 min
May 10, 9:57 PM CDTSpecial Weather StatementOUNCaddo33 min
May 10, 10:20 PM CDTSpecial Weather StatementOUNCleveland, Garvin, Pottawatomie40 min
May 10, 10:36 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Stephens39 min
May 10, 10:38 PM CDTSpecial Weather StatementOUNGrady37 min
May 10, 10:41 PM CDTSpecial Weather StatementOUNCaddo34 min
May 10, 10:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Pottawatomie, Seminole31 min
May 10, 10:49 PM CDTSpecial Weather StatementOUNCaddo26 min
May 10, 11:12 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie48 min
May 11, 3:14 AM CDTSpecial Weather StatementOUNGrady31 min
May 11, 3:55 AM CDTSpecial Weather StatementOUNStephens35 min
May 11, 5:06 AM CDTSpecial Weather StatementOUNMcClain24 min
May 11, 10:44 AM CDTSpecial Weather StatementOUNHarper31 min
May 11, 10:50 AM CDTSevere Thunderstorm WarningOUNHarper40 min
May 11, 12:03 PM CDTSpecial Weather StatementOUNHarper27 min
May 11, 12:28 PM CDTSpecial Weather StatementOUNGrant32 min
May 11, 12:30 PM CDTSpecial Weather StatementOUNHarper30 min
May 11, 12:57 PM CDTSpecial Weather StatementOUNWoodward33 min
May 11, 1:04 PM CDTSpecial Weather StatementOUNBlaine26 min
May 11, 1:17 PM CDTSpecial Weather StatementOUNKingfisher28 min
May 11, 1:24 PM CDTSevere Thunderstorm WarningOUNKingfisher51 min
May 11, 1:27 PM CDTSpecial Weather StatementOUNGrant33 min
May 11, 1:29 PM CDTSpecial Weather StatementOUNWoodward31 min
May 11, 1:38 PM CDTSevere Thunderstorm WarningOUNWoodward52 min
May 11, 1:40 PM CDTSpecial Weather StatementOUNPayne35 min
May 11, 1:44 PM CDTSpecial Weather StatementOUNGarfield31 min
May 11, 1:48 PM CDTSevere Thunderstorm WarningOUNGrant, Kay42 min
May 11, 1:59 PM CDTSevere Thunderstorm WarningOUNWoodward31 min
May 11, 2:00 PM CDTSevere Thunderstorm WarningOUNGarfield45 min
May 11, 2:03 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan42 min
May 11, 2:06 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan39 min
May 11, 2:07 PM CDTAreal Flood AdvisoryOUNKingfisher113 min
May 11, 2:19 PM CDTSevere Thunderstorm WarningOUNNoble41 min
May 11, 2:20 PM CDTAreal Flood AdvisoryOUNGrant3 hr
May 11, 2:24 PM CDTSpecial Weather StatementOUNCuster36 min
May 11, 2:26 PM CDTAreal Flood AdvisoryOUNLogan2 hr
May 11, 2:26 PM CDTSevere Thunderstorm WarningOUNGrant, Kay49 min
May 11, 2:30 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward45 min
May 11, 2:38 PM CDTSpecial Weather StatementOUNAlfalfa37 min
May 11, 2:38 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne52 min
May 11, 2:40 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne50 min
May 11, 2:44 PM CDTSevere Thunderstorm WarningOUNNoble46 min
May 11, 2:50 PM CDTTornado WarningOUNLogan, Noble, Payne25 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningOUNKay48 min
May 11, 3:01 PM CDTSpecial Weather StatementOUNMajor14 min
May 11, 3:01 PM CDTSevere Thunderstorm WarningOUNCuster44 min
May 11, 3:08 PM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne2 hr
May 11, 3:09 PM CDTTornado WarningOUNLincoln, Payne24 min
May 11, 3:11 PM CDTTornado WarningOUNNoble, Payne20 min
May 11, 3:13 PM CDTSpecial Weather StatementOUNWoods32 min
May 11, 3:16 PM CDTSpecial Weather StatementOUNAlfalfa29 min
May 11, 3:16 PM CDTSevere Thunderstorm WarningOUNMajor44 min
May 11, 3:26 PM CDTSevere Thunderstorm WarningOUNNoble, Payne19 min
May 11, 3:28 PM CDTSpecial Weather StatementOUNDewey32 min
May 11, 3:28 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne47 min
May 11, 3:31 PM CDTFlash Flood WarningOUNNoble5 hr
May 11, 3:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 11, 3:39 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey51 min
May 11, 3:43 PM CDTAreal Flood AdvisoryOUNKay, Noble2 hr
May 11, 3:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma47 min
May 11, 3:53 PM CDTSevere Thunderstorm WarningOUNCuster37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.